# SDR ASAA2023031842439

- Difficulty date: March 18, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 37,096 hours, 11,762 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989086
- Part serial: 33357
- Condition: Faulted
- Location: Lt Ecs Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN AMBER ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL. LIGHT RESETS ON MASTER CAUTION RESET. GROUNDED - YES. RAN BITE TEST B737-900 AMM 21-61-00-700-806-002 FOUND FAULT TRIM AIR VALVE FLIGHT DECK. PERFORMED PACK/ZONE TEMP CONTROL BITE CK REF AMM 21-61-00-700-806-002, NO FAULTS NOTED. REMOVED AND INSTALLED A NEW CONTROL CABIN TRIM AIR MODULATING VALVE REF AMM 21-61-21 PB 401 AS A PRECAUTION. RESET BOTH CONTROLLERS AND PERFORMED BITE CK, NO FAULTS NOTED.
